Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Generalized Mom-structures and ideal triangulations of $3$–manifolds with nonspherical boundary

Ekaterina Pervova

Algebraic & Geometric Topology 12 (2012) 235–265
Bibliography
1 J DeBlois, P B Shalen, Volume and topology of bounded and closed hyperbolic 3–manifolds, Comm. Anal. Geom. 17 (2009) 797 MR2643733
2 D B A Epstein, R C Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom. 27 (1988) 67 MR918457
3 R Frigerio, B Martelli, C Petronio, Hyperbolic 3–manifolds with non-empty boundary, table (2002)
4 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
5 D Gabai, R Meyerhoff, P Milley, Mom technology and hyperbolic 3–manifolds, from: "In the tradition of Ahlfors–Bers, V" (editors M Bonk, J Gilman, H Masur, Y Minsky, M Wolf), Contemp. Math. 510, Amer. Math. Soc. (2010) 84 MR2581832
6 D Gabai, R Meyerhoff, P Milley, Mom technology and volumes of hyperbolic 3_-manifolds, Comment. Math. Helv. 86 (2011) 145 MR2745279
7 W Jaco, H Rubinstein, S Tillmann, Minimal triangulations for an infinite family of lens spaces, J. Topol. 2 (2009) 157 MR2499441
8 S Kojima, Polyhedral decomposition of hyperbolic 3–manifolds with totally geodesic boundary, from: "Aspects of low-dimensional manifolds" (editors Y Matsumoto, S Morita), Adv. Stud. Pure Math. 20, Kinokuniya (1992) 93 MR1208308
9 S Kojima, Polyhedral decomposition of hyperbolic 3-manifolds with totally geodesic boundary, from: "Aspects of low-dimensional manifolds" (editors Y Matsumoto, S Morita), Adv. Stud. Pure Math. 20, Kinokuniya (1992) 93 MR1208308
10 S Kojima, Y Miyamoto, The smallest hyperbolic 3–manifolds with totally geodesic boundary, J. Differential Geom. 34 (1991) 175 MR1114459
11 S V Matveev, Transformations of special spines, and the Zeeman conjecture, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987) 1104, 1119 MR925096
12 P Milley, Minimum volume hyperbolic 3–manifolds, J. Topol. 2 (2009) 181 MR2499442
13 R Piergallini, Standard moves for standard polyhedra and spines, from: "Third National Conference on Topology (Italian) (Trieste, 1986)", Rend. Circ. Mat. Palermo Suppl. 18 (1988) 391 MR958750